On Certain Transformations in Operational Calculus and Self-reciprocal Functions.
Monatshefte für Mathematik, Tome 71 (1967), pp. 49-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177366,
author = {B.S. Tavathia},
title = {On {Certain} {Transformations} in {Operational} {Calculus} and {Self-reciprocal} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {49--54},
year = {1967},
volume = {71},
zbl = {0154.13903},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177366/}
}
B.S. Tavathia. On Certain Transformations in Operational Calculus and Self-reciprocal Functions.. Monatshefte für Mathematik, Tome 71 (1967), pp. 49-54. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177366/